# SDR 95ZZZX6150

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 96212000
- Condition: Elongated Holes
- Location: Rudder
- Part time: 11,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER TORQUE TUBE HAS MOTION IN RELATION TO END FITTING.  HOLES IN TORQUE TUBE ELONGATED.  AD 92-08-04 PREVIOUSLY C/W BY INSPECTION, HOWEVER, FIX AS CALLED OUT IN AD NOTE DOES NOT CURE PROBLEM.  SUBMITTER STATED WALL THICKNESS OF RUDDER TORQUE TUBE IS INSUFFICIENT TO SUPPORT TORQUE LOADS.  RECURRING PROBLEM EVEN AFTER 'AD' COMPLIANCE.  SUGGEST MANUFACTURER BUILD TORQUE TUBE TWICE AS THICK.
